# SDR 98FDEA00677

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1066 HFEC IND 2 CRACKS EXTEND FROM NR 1 HOLE LT BS 870 SPLICE IN CASTING AT 11 O'CLOCK AND 7 O'CLOCK ROW 4.  REPAIR ACCOMPLISHED PER EA 7-5310-29685.
